# SDR 2009FA0000307

- Difficulty date: April 3, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: C6SBH
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: 310045001
- Part serial: WM1020
- Condition: Worn
- Location: Accy Gearbox
- Part time: 1,390 hours
- Component: Accy Gearbox, Pwa
- Component part number: 3011810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHAUL PROCESS OF GEARSHAFT PN 310045001 INCLUDES REMOVING THE WORN SPLINES OF THE INPUT PORTION OF THE GEAR AND WELDING ON A NEW SPLINE SECTION.  IN THIS CASE THE TEETH OF THE NEW SPLINE SECTION ARE SLIGHTLY UNDERSIZED NOT ALLOWING THE GEAR TO MESH WITH A NEW SPLINED QUILL SHAFT USED TO DRIVE THE COMPRESSOR OF THE A/C UNIT.  THIS SPECIFIC GEARSHAFT IS LOCATED ON THE LOW SPEED PAD OF THE ACCY GEARBOX.  (K)
